neurocardiac syncope w/convulsions...not epilepsy

Discussion in 'Fibromyalgia Main Forum' started by PrestonsAZ, Oct 17, 2005.

  1. PrestonsAZ

    PrestonsAZ New Member

    I have syncope that mimics epilepsy but IS NOT epilepsy. It lasts about 20-25 minutes and I drop with no warning. It started every other day and is now every 26-30 days with an increase of Toprol. Has anyone ever heard of anything like this? It is so odd to have a regular cycle...not related to menstrual cycle. I need help and can't find anyone anywhere who is familiar with this. I do have cfs and fm. It was caught on a holtor monitor and is called neurocardiac syncope ot vasovagal syncope. ???Waiting for someone to respond and keeping my fingers crossed.
    Thanks.
  2. rigby

    rigby New Member

    This can occur after someone has a bowel movement when the vagul nerve is stimulated. Sharon
  3. PrestonsAZ

    PrestonsAZ New Member

    Thanks for the info but that is not the case here. It happens on a regular basis without warning.
  4. cbella

    cbella New Member

    Medicines are you on for fm? Maybe it's a reaction from them? Flexeril and Ultram can cause seizures. cbella
  5. freshair

    freshair New Member

    i was passing out, dr prescibed florinef...speak to your doctor about it, but it gives your blood more volume. Have you had a blood volume test done? Look up procrit and university of miami or procrit and cfids. hope this helps